# SDR CA960826105

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Engine: Pwa PT6T6
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: S58592363
- Condition: Making Metal
- Location: M/R Gr Box
- Part time: 6,344 hours
- Component: Skrsky, S16352000001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN GEARBOX REMOVED DUE TO METAL FOUND IN OIL FILTER
